# SDR SIMA2012055010

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N689AE
- Make and model: Cessna 441
- Aircraft serial: 4410281
- Aircraft time: 19,290 hours, 16,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LT WING NR 2 OVERWING EMERGENCY LIGHT OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LT WING NR 2 OVERWING EMERGENCY LIGHT ASSY IAW EMB AMM 33-50-10, OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
